Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 130, Number 3

All articles in this issue are freely accessible.

On the Natanzon-Turaev compactification of the Hurwitz space
Steven P. Diaz.
Proc. Amer. Math. Soc. 130 (2002), 613-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866008
Every diassociative A-loop is Moufang
Michael K. Kinyon, Kenneth Kunen and J. D. Phillips.
Proc. Amer. Math. Soc. 130 (2002), 619-624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866009
A solvable group whose character degree graph has diameter $3$
Mark L. Lewis.
Proc. Amer. Math. Soc. 130 (2002), 625-630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866010
Van der Waerden spaces
Menachem Kojman.
Proc. Amer. Math. Soc. 130 (2002), 631-635
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866012
Sums of numbers with small partial quotients
S. Astels.
Proc. Amer. Math. Soc. 130 (2002), 637-642
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866013
A characterization of the hereditary categories derived equivalent to some category of coherent sheaves on a weighted projective line
Dieter Happel and Idun Reiten.
Proc. Amer. Math. Soc. 130 (2002), 643-651
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866014
Subgroup growth in some pro-$p$ groups
Yiftach Barnea and Robert Guralnick.
Proc. Amer. Math. Soc. 130 (2002), 653-659
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866015
Unmixed local rings with minimal Hilbert-Kunz multiplicity are regular
Craig Huneke and Yongwei Yao.
Proc. Amer. Math. Soc. 130 (2002), 661-665
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866016
Group generated by the Weierstrass points of a plane quartic
Martine Girard and Pavlos Tzermias.
Proc. Amer. Math. Soc. 130 (2002), 667-672
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866017
Radicals and Plotkin’s problem concerning geometrically equivalent groups
Rüdiger Göbel and Saharon Shelah.
Proc. Amer. Math. Soc. 130 (2002), 673-674
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866018
Equality of two spectra arising in harmonic analysis and semigroup theory
Ralph Chill and Eva Fasangová.
Proc. Amer. Math. Soc. 130 (2002), 675-681
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866019
Hilbert transform of $\mathrm{log}|f|$
Javad Mashreghi.
Proc. Amer. Math. Soc. 130 (2002), 683-688
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866020
Solutions to a class of Schrödinger equations
Yanheng Ding.
Proc. Amer. Math. Soc. 130 (2002), 689-696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866021
On normal operator exponentials
Christoph Schmoeger.
Proc. Amer. Math. Soc. 130 (2002), 697-702
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866022
Universal perturbations of linear differential equations
Gerd Herzog.
Proc. Amer. Math. Soc. 130 (2002), 703-705
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866023
Canonical divisors in weighted Bergman spaces
Rachel J. Weir.
Proc. Amer. Math. Soc. 130 (2002), 707-713
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866024
$a$-Weyl’s theorem for operator matrices
Young Min Han and Slavisa V. Djordjevic.
Proc. Amer. Math. Soc. 130 (2002), 715-722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Survival of the weak in hyperbolic spaces, a remark on competition and geometry
Itai Benjamini.
Proc. Amer. Math. Soc. 130 (2002), 723-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866026
Finite dimensional representations of the soft torus
Søren Eilers and Ruy Exel.
Proc. Amer. Math. Soc. 130 (2002), 727-731
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866027
Metric entropy of convex hulls in type $p$ spaces—The critical case
Jakob Creutzig and Ingo Steinwart.
Proc. Amer. Math. Soc. 130 (2002), 733-743
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866028
Singular integrals generated by zonal measures
Dmitry Ryabogin and Boris Rubin.
Proc. Amer. Math. Soc. 130 (2002), 745-751
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866029
A generalized Kolmogorov inequality for the Hilbert transform
Mark A. Pinsky.
Proc. Amer. Math. Soc. 130 (2002), 753-758
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866030
On the absolute continuity of a class of invariant measures
Tian-You Hu, Ka-Sing Lau and Xiang-Yang Wang.
Proc. Amer. Math. Soc. 130 (2002), 759-767
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866031
Invertibility preserving linear maps and algebraic reflexivity of elementary operators of length one
Peter Semrl.
Proc. Amer. Math. Soc. 130 (2002), 769-772
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866032
The largest linear space of operators satisfying the Daugavet equation in $ L_{1}$
R. V. Shvydkoy.
Proc. Amer. Math. Soc. 130 (2002), 773-777
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866033
Large time behavior of small solutions to subcritical derivative nonlinear Schrödinger equations
Nakao Hayashi, Pavel I. Naumkin and Yasuko Yamazaki.
Proc. Amer. Math. Soc. 130 (2002), 779-789
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866034
Focusing of spherical nonlinear pulses in $\mathbb R^{1+3}$
R. Carles and J. Rauch.
Proc. Amer. Math. Soc. 130 (2002), 791-804
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866035
Harmonic mappings of the Sierpinski gasket to the circle
Robert S. Strichartz.
Proc. Amer. Math. Soc. 130 (2002), 805-817
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866036
Sufficient Poisson jump diffusion market models revisited
Gheorghe Stoica.
Proc. Amer. Math. Soc. 130 (2002), 819-824
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866037
Domain functionals and exit times for Brownian motion
Chaocheng Huang and David Miller.
Proc. Amer. Math. Soc. 130 (2002), 825-831
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866038
Category bounds for nonnegative Ricci curvature manifolds with infinite fundamental group
John Oprea.
Proc. Amer. Math. Soc. 130 (2002), 833-839
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866039
Completing the conformal boundary of a simply connected Lorentz surface
Robert W. Smyth.
Proc. Amer. Math. Soc. 130 (2002), 841-847
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866040
On the total curvature of convex hypersurfaces in hyperbolic spaces
Albert Borbély.
Proc. Amer. Math. Soc. 130 (2002), 849-854
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866041
The sumset phenomenon
Renling Jin.
Proc. Amer. Math. Soc. 130 (2002), 855-861
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866042
Some applications of the Adams-Kechris technique
Su Gao.
Proc. Amer. Math. Soc. 130 (2002), 863-874
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866043
Closed groups induced by finitary permutations and their actions on trees
A. A. Ivanov.
Proc. Amer. Math. Soc. 130 (2002), 875-882
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866044
On the maximal inequalities for martingales involving two functions
Mei Tao and Peide Liu.
Proc. Amer. Math. Soc. 130 (2002), 883-892
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866045
Topological insights from the Chinese Rings
Józef H. Przytycki and Adam S. Sikora.
Proc. Amer. Math. Soc. 130 (2002), 893-902
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866046
Local connectedness in transformation groups
Keith Whittington.
Proc. Amer. Math. Soc. 130 (2002), 903-907
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866047
The Magnus representation of the Torelli group $\mathcal{I}_{g,1}$ is not faithful for $g ≥2$
Masaaki Suzuki.
Proc. Amer. Math. Soc. 130 (2002), 909-914
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866048
The point spectrum of the Dirac operator on noncompact symmetric spaces
S. Goette and U. Semmelmann.
Proc. Amer. Math. Soc. 130 (2002), 915-923
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866049
Corrigendum to “Weakly Abelian lattice-ordered groups”
A. M. W. Glass.
Proc. Amer. Math. Soc. 130 (2002), 925-926
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1866011